# SDR CALA2025061905717

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 111,316 hours, 26,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF 2R DOOR INOP. INOP LIGHT IS AT RT AFT SERVICE DOOR, NOT DOOR 2R. RELAMPED EXTERIOR SLIDE LIGHT AT RT AFT SERVICE DOOR REF AMM TASK 33-51-06-962-001-001.
